# SDR AALA202112291245

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737*
- Aircraft serial: 31107
- Aircraft time: 33,673 hours, 14,018 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT INTERMITTENT DURING FLIGHT WITH NO SMOKE PRESENT. ACCOMPLISHED FUNCTIONAL TEST OF SMOKE DETECTOR IAW AMM 26-14-00-710-802, OPS CHECK GOOD.
